The existence of traces of functions in spaces used in problems of
Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 265-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_2_a0,
author = {V. I. Agoshkov},
title = {The existence of traces of functions in spaces used in problems of},
journal = {Doklady Akademii Nauk},
pages = {265--269},
year = {1986},
volume = {288},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a0/}
}
V. I. Agoshkov. The existence of traces of functions in spaces used in problems of. Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 265-269. http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a0/